A Bit Of Shortness Of Breath, And Light Headed Ness...

Updated
Martga Says:

I had a PE two years ago, and was put on Xarelto, once I started my normal everyday things again and felt stronger I would sometimes get light headed and
feel what could be anxiety...I stopped taking it for four moths (at a doctors advice) but then they found another clot in my deep vein near the pelvis. So back on it again...I can do lots of strenuous work and feel fine doing aqua fit etc, but sometimes when digging in the garden or just dancing a bit I get light headed and feel a shortness of breath...is this a side effect? or ?

2 Replies

Earliest Newest Votes
1
Verwon Says:

Those can be side effects of this medication, as reported by the U.S. FDA, along with nausea, headache, and easy bruising.

However, given your history of clots, there is also a chance that something else might be going on, so you should inform your doctor and have this checked out to be safe.

Are you on any other medications?

Was this helpful? 1
2
Martga Says:

no other meds other than levothyraxine. (for many years)
I am 74...but very active in life...

Was this helpful? 0

More Discussions:

Cold feeling in both legs and slight shortness of breath

My mother is 90 with AF. Last Sept had blood clots removed from rt leg. She has been on Xarelto for 8 months. She has be...

1 REPLY
Shortness of Breath and chest pain

I have been taking Brilinta for since the last week in April, the normal 2 times daily tablets. I have developed a sever...

3 REPLIES
Multaq and Shortness of Breath

Has anyone else experienced notably increased shortness of breath attributed to Multaq? ## Multaq contains the active in...

10 REPLIES
VIMPAT and Shortness of Breath

Since being on Vimpat, I have gotten shortness of breath (SoB), when ever I do any exercise, walking 3 blocks required a...

1 REPLY
Dizziness and shortness of breath after Ferinject

My first ferinject last year made me feel amazing. But 11 days after the last one and I’m very dizzy, shortness of...

1 REPLY
eliquis and shortness of breath

My boyfriend began taking Eliquis in March for AFIB. (He is 68.) Right away he wasn't himself. He gets short of brea...

75 REPLIES
Jevtana and shortness of breath

I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effe...

2 REPLIES
Pristiq and shortness of breath

I’ve been on Pristiq for about a year going from 50 mg up to 100. I’ve been having issues with shortness of ...

1 REPLY
Losartan and shortness of breath

I have been taking losartan for a few months and i am experiencing shortness of breath, swollen nasal passages and dry t...

3 REPLIES
Clonidine and shortness of breath

I have been taking clonidine for two weeks and have shortness of breath. I run up the stairs and can barely breathe. Is ...

2 REPLIES